# SDR SIMA20130817003

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 25,620 hours, 18,017 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Overheated
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, M, B
- Precautionary procedure: O

## Discrepancy

FOUND STRONG ODOR OF ELECTRICAL SMOKE IN COCKPIT. OVERTEMP MESSAGE DISPLAYED ON ED 1 AND ED 2, CIRCUIT BREAKER C9 WAS FOUND TO BE TRIPPED. CIRCUIT BREAKER E-14 WAS ALSO TRIPPED.  ACFT WAS SUSPECTED TO BE POWERED FOR 15 PLUS HOURS WITH NO AIR CONDITIONING PACK RUNNING OR PCA CART HOOKED TO ACFT.  REMOVED POWER FROM THE ACFT TO ALLOW ACFT TO COOL. PERFORMED AN OPS TEST OF THE COCKPIT ELECTRINIC FLIGHT DISPLAYS EICAS DISPLAY NR 1 AND EICAS DISPLAY NR 2 IAW AMM 31-61-01.
